# SDR SWAA2022020735055

- Difficulty date: January 2, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 19,977 hours, 8,537 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LEADING EDGE PANEL 621 DB FWD INBD CORNER CRACKED AND DISBONDED. / REPAIRED RIGHT HAND WING LEADING EDGE PANEL 621 DB FWD INBD CORNER IAW SRM 57-41-01-2R-1 AND SRM 51-70-05-2R-6.
